Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

August 22, 2021Brooks County, Colquitt County, Mitchell County, Georgia

NWS Tallahassee, FL issued this special weather statement at Aug 22, 2021, 10:39 PM EDT for Brooks County, Colquitt County, Mitchell County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2021, 10:39 PM EDT (02:39 UTC)
Expired
Aug 22, 2021, 11:30 PM EDT
In force
51 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
40

Counties Brooks County, GA, Colquitt County, GA, Mitchell County, GA

The radar

The Tallahassee radar (KTLH), 80 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2021-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2021-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1158 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

849 
WWUS82 KTAE 230239
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
1039 PM EDT Sun Aug 22 2021
 
GAZ145>147-157>160-230330-
Brooks GA-Lowndes GA-Colquitt GA-Mitchell GA-Cook GA-Grady GA-
Thomas GA-
1039 PM EDT Sun Aug 22 2021

...A strong thunderstorm will impact portions of southwestern Cook,
northern Grady, southeastern Mitchell, western Lowndes, northern
Thomas, Brooks and southern Colquitt Counties through 1130 PM EDT...

At 1039 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pavo, or 12 miles northwest of Quitman, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Moultrie, Valdosta, Quitman, Pelham, Camilla, Hahira, Ochlocknee,
Pavo, Coolidge, I-75 At Exit 16, Riverside, Remerton, Morven, Berlin,
Funston, Barwick, Greggs, Merrillville, Moultrie Municipal A/P and
Empress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3093 8320 3064 8345 3065 8359 3096 8395
      3102 8438 3108 8439 3127 8435 3129 8434
      3119 8371
TIME...MOT...LOC 0239Z 311DEG 22KT 3094 8368 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

AH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 22, 9:18 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 22, 9:18 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
918 PM EDT Sun Aug 22 2021

.UPDATE...

A line of showers and thunderstorms across southeast Alabama into
southwest Georgia will continue to sink southward tonight into
Florida. Isolated strong winds continue to be possible with these
storms. While some weakening is expected later tonight, this line
may organize some again as it reaches the coast/marine area
tomorrow. Updates tonight were mainly to account for radar and
hourly trends.

&&

.PREV DISCUSSION [740 PM EDT]...

.NEAR TERM [Through Monday]...

Upper level trough that's been in place across the southeast US the
last few days is expected to push east tonight as a large upper
level ridge axis builds in from the northwest. Shower and
thunderstorm chances, which have largely been confined to FL and
extreme southern GA counties this afternoon will continue to remain
scattered through the afternoon before rain chances decrease after
sunset across most of the area. As the trough pushes east through
tonight, one last shortwave will rotate in from the north and when
combined with onshore flow across the northern Gulf, additional
showers/storms can't be ruled out after midnight, especially across
southeast AL and the Panhandle. If we get thunderstorms overnight
across these areas they'll likely slowly drift south into the
northern Gulf by morning with activity expected to continue through
the rest of Monday morning across our coastal zones.

As drier mid-level air moves in, rain chances will show a strong
north to south gradient tomorrow with the highest rain chances, near
50 to 70% across our Panhandle/Big-Bend counties with only isolated
chances across our northern zones in southeast Alabama and southwest
Georgia. With the drier conditions moving in aloft, and lower level
moisture still hanging on, temperatures will warm up and heat
indices will likely climb to around 105 tomorrow with actual
temperatures climbing into the low 90s.

.SHORT TERM [Monday Night Through Tuesday Night]...

Monday night into Tuesday the surface high pressure over the Gulf
weakens and the Bermuda high shifts westward towards the area,
bringing winds around to more S to SE. Upper level flow will
continue to become more easterly as ridging sets up across the
southern Plains and SE CONUS. Ample moisture is forecast to remain
in place, leading to a continuation of daily showers and
thunderstorms across the area. Gusty winds and pockets of heavy
rainfall will be possible with these storms.

High temperatures on Tuesday are forecast in the low to mid 90s
with low temperatures in the low to mid 70s overnight.

.LONG TERM [Wednesday Through Sunday]...

A fairly typical summertime pattern is expected for the long term
period as deep layer ridging sets up over the western Atlantic and
Carolinas. This pattern keeps our region in deep layer easterly to
southeasterly flow through the remainder of the period. A few
disturbances rounding the base of the ridge could bring increased
moisture to the area at times throughout the week, but the main
impact from these should just be a potential increase in shower
and thunderstorm coverage.

High temperatures will generally range from the low to mid 90s
each afternoon. Thursday's high temperatures are currently
forecast a touch lower in the upper 80s to low 90s as one of the
disturbances temporarily weakens the overhead ridging. Low
temperatures are forecast in the low to mid 70s each night.

.AVIATION...
[Through 00Z Tuesday]

Brief TSRA at ABY and DHN through 02z. Cigs lower to IFR at ABY and VLD
after 08z and slowly lift to VFR by late Monday morning. Expect addt'l
TSRA at ECP, TLH, and VLD beginning 15-18z and continuing into Monday
evening, with lower probs at ABY and DHN. Southwest winds 5-10 kts thru
the period.

.MARINE...

One more round of long-period swells are poised to arrive at our
waters from the southwest today, increasing from 7-8 seconds to
10-11 seconds. Occasionally rough boating conditions are
therefore expected in addition to a continued high risk of rip
currents at local beaches. Light southerly winds and low seas
then prevail late Monday through Tuesday. Easterly winds at or
below 15 knots with 2-4 wave heights are forecast Wednesday and
Thursday. Chances for thunderstorms exist each day.

.FIRE WEATHER...

With moist conditions in place the only fire weather concerns
through the period will be lower dispersions across portions of the
panhandle and elevated dispersions across southeast portions of the
Florida Big Bend.

.HYDROLOGY...

Area rivers currently in flood should continue to fall over the
next several days. Showers and thunderstorms are forecast each day
this week, and although a few pockets of heavy rainfall will be
possible, additional river flooding is not anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   75  92  75  92  74 /  30  80  30  60  30
Panama City   77  89  76  90  75 /  50  60  40  60  30
Dothan        74  93  74  92  72 /  40  40  10  50  10
Albany        75  93  75  94  74 /  40  40  10  50  20
Valdosta      75  91  73  92  73 /  40  70  20  70  30
Cross City    77  91  76  91  75 /  20  50  20  60  50
Apalachicola  78  88  77  89  76 /  30  60  40  50  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

UPDATE...Fieux
NEAR TERM...Dobbs
SHORT TERM...Merrifield
LONG TERM...Merrifield
AVIATION...LF
MARINE...Merrifield
FIRE WEATHER...Dobbs
HYDROLOGY...Merrifield

In the hours before

Special weather statement, Aug 22, 9:29 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
929 PM EDT Sun Aug 22 2021

GAZ127-144>146-157-158-230200-
Worth GA-Colquitt GA-Baker GA-Mitchell GA-Grady GA-Thomas GA-
929 PM EDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of north central Grady,
Mitchell, central Baker, northwestern Thomas, northwestern Colquitt
and southern Worth Counties through 1000 PM EDT...

At 929 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doerun to near Camilla to 7 miles south of
Newton. Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newton, Moultrie, Pelham, Camilla, Norman Park, Baconton, Doerun,
Riverside, Schley, Funston, Sale City, Bridgeboro, Minton, Flint,
Anderson City, Parkerville, Cotton, South Moultrie, Lester and
Sigsbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3129 8353 3109 8386 3102 8417 3128 8447
      3136 8431 3144 8393
TIME...MOT...LOC 0129Z 302DEG 17KT 3137 8396 3126 8415 3122 8435

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 22, 9:33 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
933 PM EDT Sun Aug 22 2021

ALZ069-FLZ008>013-GAZ142-155-230215-
Houston AL-Central Walton FL-Holmes FL-Inland Bay FL-Calhoun FL-
Jackson FL-Washington FL-Seminole GA-Early GA-
933 PM EDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of southeastern Houston
County in southeastern Alabama, Jackson, northeastern Bay,
northwestern Calhoun, eastern Walton, Holmes and northeastern
Washington Counties in the Panhandle of Florida, northwestern
Seminole and southwestern Early Counties in southwestern Georgia
through 1015 PM EDT/915 PM CDT/...

At 933 PM EDT/833 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of
Ashford to near Marianna to Chipley to 11 miles south of Geneva.
Movement was south at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cottonwood, Vernon, Bonifay, Marianna, Chipley, Graceville,
Donalsonville, Bradford, Malone, Cottondale, Greenwood, Alford,
Caryville, Wausau, Esto, Gordon, Iron City, Westville, Campbellton
and Noma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3100 8540 3122 8513 3109 8492 3107 8492
      3107 8489 3102 8480 3052 8520 3047 8539
      3064 8586 3068 8587 3070 8585 3070 8587
      3099 8592
TIME...MOT...LOC 0133Z 341DEG 20KT 3111 8514 3083 8532 3077 8551 3088
8583

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 22, 10:00 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1000 PM EDT Sun Aug 22 2021

GAZ127-144>147-157>160-230245-
Brooks GA-Worth GA-Lowndes GA-Colquitt GA-Baker GA-Mitchell GA-
Cook GA-Grady GA-Thomas GA-
1000 PM EDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of southwestern Cook,
northern Grady, Mitchell, northwestern Lowndes, southwestern Baker,
northern Thomas, northern Brooks, Colquitt and south central Worth
Counties through 1045 PM EDT...

At 959 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Newton to 7 miles north of
Ochlocknee to 8 miles west of Hahira. Movement was southeast at 10
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Moultrie, Adel, Valdosta, Pelham, Camilla, Hahira, Sparks, Norman
Park, Doerun, Ochlocknee, Pavo, Coolidge, I-75 At Exit 16, Riverside,
Schley, Remerton, Morven, Berlin, Funston and Barwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3086 8389 3098 8436 3100 8438 3108 8438
      3108 8444 3120 8454 3123 8454 3137 8376
      3112 8336 3078 8322
TIME...MOT...LOC 0159Z 329DEG 7KT 3119 8437 3107 8403 3099 8352

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 22, 10:01 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1001 PM EDT Sun Aug 22 2021

ALZ067-GAZ120>124-230245-
Henry AL-Quitman GA-Randolph GA-Terrell GA-Calhoun GA-Clay GA-
1001 PM EDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of northern Henry County
in southeastern Alabama, Clay, Randolph, northwestern Calhoun,
Quitman and northwestern Terrell Counties in southwestern Georgia
through 1045 PM EDT/945 PM CDT/...

At 1001 PM EDT/901 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles west of Lumpkin to
Georgetown to near Gaino to near Pickett. Movement was southeast at
25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Abbeville, Fort Gaines, Georgetown, Cuthbert, Shellman, Bellville,
Shorterville, Wire Bridge, Carnegie, Watson Crossroads, Scottsboro
Crossroads, Ricks Place, Pecan, Thomas Mill Creek, Hatcher, Morris,
Bethel, Suttons Corner, Springvale and Fort Gaines-Clay Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3198 8504 3197 8495 3195 8496 3192 8491
      3192 8469 3193 8468 3192 8457 3190 8453
      3159 8475 3150 8512 3162 8542 3171 8542
      3170 8522 3174 8520 3177 8516 3177 8512
      3178 8514 3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 0201Z 317DEG 22KT 3208 8495 3190 8508 3183 8531 3196
8558

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 22, 10:10 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1010 PM EDT Sun Aug 22 2021

ALZ069-FLZ008>013-016-026-GAZ155-156-230245-
Houston AL-Liberty FL-Central Walton FL-Holmes FL-Gadsden FL-
Inland Bay FL-Calhoun FL-Jackson FL-Washington FL-Decatur GA-
Seminole GA-
1010 PM EDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of southeastern Houston
County in southeastern Alabama, southeastern Jackson, northeastern
Bay and Calhoun Counties in the Panhandle of Florida, northwestern
Gadsden County in Big Bend of Florida, eastern Walton and
southwestern Holmes Counties in the Panhandle of Florida,
northwestern Liberty County in Big Bend of Florida, Washington County
in the Panhandle of Florida, southwestern Decatur and southern
Seminole Counties in southwestern Georgia through 1045 PM EDT/945 PM
CDT/...

At 1009 PM EDT/909 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles southwest of
Donalsonville to 7 miles east of Marianna to 17 miles southeast of
Chipley to near Vernon to 12 miles west of Bonifay. Movement was
southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Blountstown, Marianna, Bonifay, Chattahoochee, Bradford,
Sneads, Bristol, Grand Ridge, Greenwood, Altha, Caryville, Wausau,
Westville, Bascom, Rock Bluff, Clarksville, Whitehead Crossroads,
Cerrogordo and Gritney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3090 8594 3074 8565 3067 8539 3084 8516
      3107 8506 3072 8471 3042 8491 3021 8515
      3028 8543 3054 8582 3068 8587 3070 8585
      3070 8587
TIME...MOT...LOC 0209Z 333DEG 19KT 3095 8501 3078 8512 3057 8536 3064
8564 3081 8590

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HANER
Special weather statement, Aug 22, 10:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1039 PM EDT Sun Aug 22 2021

GAZ145>147-157>160-230330-
Brooks GA-Lowndes GA-Colquitt GA-Mitchell GA-Cook GA-Grady GA-
Thomas GA-
1039 PM EDT Sun Aug 22 2021

...A strong thunderstorm will impact portions of southwestern Cook,
northern Grady, southeastern Mitchell, western Lowndes, northern
Thomas, Brooks and southern Colquitt Counties through 1130 PM EDT...

At 1039 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pavo, or 12 miles northwest of Quitman, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Moultrie, Valdosta, Quitman, Pelham, Camilla, Hahira, Ochlocknee,
Pavo, Coolidge, I-75 At Exit 16, Riverside, Remerton, Morven, Berlin,
Funston, Barwick, Greggs, Merrillville, Moultrie Municipal A/P and
Empress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3093 8320 3064 8345 3065 8359 3096 8395
      3102 8438 3108 8439 3127 8435 3129 8434
      3119 8371
TIME...MOT...LOC 0239Z 311DEG 22KT 3094 8368

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:37 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson23 min
Aug 22, 9:00 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington30 min
Aug 22, 9:33 PM EDTSpecial Weather StatementTAEHolmes, Jackson, Washington42 min
Aug 22, 10:10 PM EDTSpecial Weather StatementTAECalhoun, Jackson, Washington35 min
Aug 22, 11:12 PM EDTSpecial Weather StatementTAEWashington33 min
Aug 22, 11:44 PM EDTSpecial Weather StatementTAEBay31 min
Aug 23, 12:52 AM EDTSpecial Weather StatementTAEBay53 min
Aug 23, 1:43 AM EDTSpecial Weather StatementTAEHolmes32 min
Aug 23, 3:35 AM EDTSpecial Weather StatementTAEWashington40 min
Aug 23, 4:08 AM EDTSpecial Weather StatementTAECalhoun, Washington52 min
Aug 23, 4:43 AM EDTAreal Flood AdvisoryTAEBay, Washington3 hr
Aug 23, 4:55 AM EDTSpecial Weather StatementTAEBay, Calhoun50 min
Aug 23, 5:42 AM EDTSpecial Weather StatementTAECalhoun, Liberty48 min
Aug 23, 8:14 AM EDTSpecial Weather StatementTAEBay31 min
Aug 23, 8:45 AM EDTSpecial Weather StatementTAEGulf30 min
Aug 23, 10:22 AM EDTSpecial Weather StatementTAEFranklin23 min
Aug 23, 11:42 AM EDTRip Current StatementTAEBay, Gulf15 hr
Aug 23, 3:38 PM EDTSpecial Weather StatementTAEWakulla37 min
Aug 23, 5:37 PM EDTSpecial Weather StatementTAEWalton38 min
Aug 23, 6:14 PM EDTSpecial Weather StatementTAEGadsden46 min
Aug 22, 8:14 PM EDTSpecial Weather StatementTAEBerrien, Colquitt, Cook, Mitchell, Tift46 min
Aug 22, 9:29 PM EDTSpecial Weather StatementTAEColquitt, Mitchell31 min
Aug 22, 10:00 PM EDTSpecial Weather StatementTAEColquitt, Cook, Lowndes, Mitchell45 min
Aug 22, 10:01 PM EDTSpecial Weather StatementTAEClay, Quitman, Randolph44 min
Aug 22, 10:43 PM EDTSpecial Weather StatementTAEClay, Quitman, Randolph32 min
Aug 22, 10:51 PM EDTAreal Flood AdvisoryTAEBrooks, Colquitt, Cook, Lowndes, Mitchell3 hr
Aug 22, 11:29 PM EDTSpecial Weather StatementTAELowndes31 min
Aug 23, 6:24 PM EDTSpecial Weather StatementTAEBaker, Calhoun, Dougherty, Mitchell66 min
Aug 23, 6:37 PM EDTSpecial Weather StatementTAECook53 min
Aug 23, 7:24 PM EDTSpecial Weather StatementTAEBaker, Mitchell66 min
Aug 22, 8:15 PM EDTSpecial Weather StatementTAECoffee, Geneva45 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.